# SDR AALA201807029017

- Difficulty date: June 25, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 231KF IN THE PASSENGER CABIN.   REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, PARA 2, FIGURE 20109.
